I've had zoladex 5 times now. The last two were 3 month long. I had my last injection 3 days ago and I've been in pain ever since. Normally I'm in discomfort on the day only. This time is different. I was given the numbing cream this time and I applied this 1 hour 50 minutes prior. I based the numbing cream position on the previous insertions. Ever since the injection I've been in a lot of pain and now experiencing nerve pain down my right leg. Has this happened to anyone else?
- Zoladex Information for Consumers
- Zoladex Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoladex (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Jul 2012 • 7 answers
Posted 10 Nov 2012 • 24 answers
Posted 14 May 2013 • 5 answers
Posted 28 Jul 2013 • 2 answers
I had my first zoladex 3.6 injection to shrink huge fibroid (pre hysterectomy) 15 days ago and have?
Posted 10 Oct 2013 • 1 answer